MathSciNet Relay Station
MathSciNet bibliographic data
MR2478807 53C17 (49J15)
Boscain, Ugo; Sigalotti, Mario High-order angles in almost-Riemannian geometry. Actes du Séminaire de Théorie Spectrale et Géométrie. Vol. 25. Année 2006–2007, 41–54, Sémin. Théor. Spectr. Géom., 25, Univ. Grenoble I, Saint-Martin-d'Hères, 2008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement